# SDR ASAA2018071625413

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,126 hours, 5,369 cycles
- System (JASC): 7603 · Power Lever
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF TC 78273000, ENGINE 1 SHOWS LONG TERM FAULT 76-31361. THE START SIGNAL LEVERS DISAGREE. GROUNDED - YES. PERFORMED T/C 78273000, NO RECENT FAULTS OR FAULT HISTORY. PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 76-11 TASK 801.
